# SDR AALA20120219003

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 75,387 hours, 40,384 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT GENERATOR FAILED IN FLIGHT.   EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  REPLACED RIGHT GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
